# SDR USAA950994

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 925
- Part time: 27,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK IN FUSELAGE SKIN BS 925.  INSTALLED EXT FUSELAGE SKIN REPAIR.  REPAIRED PER SRM 53-00-01 FIG 202.  (M)
